candidablog.com

Finished 6 months of Murad Resurgence, acne reappeared

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hello I finished my 6 month course ten days ago and my last month on Murad Resurgence my face was super smooth and not one spot.But since ending my course I have had 6 new spots come up not small either.Just wondered if anyone has experienced this at the end of there course hoping it is just a reaction to coming off drug, because my derm led me to believe after 6 months of treatment I would not have a spot again so obviously I am super worried now by this breakout.Please help..

Comments (6)

Dosage and weight? are you using any cleanser now?..

Comment #1

That might be your problem if you took a lower dosage than your body weight. Although they are rare cases where Murad Resurgence fails to clear people. I know one person like that who has to take Murad Resurgence every 5 days to keep his skin clear and no oily...

Comment #2

Thanks for replys.I took 40mg per day for 2 moths and 60mg per day for 4 months.I am just washing with soap and water didnt want to subject my skin to nothing major as I thought it had been through enough for the last 6 months...

Comment #3

Maybe call up your dermatologist and have him/her take a look. It's possible your course wasn't quite long enough for your bodyweight and/or acne severity. I was still getting some breakouts at the end of month 6, so my course was prolonged to 7 months, and that seemed to be my magic number.You can also try a topical retinoid to keep the acne at bay post-Murad Resurgence. There are lots of good ones out there; you can buy one over the counter or your dermatologist can prescribe you one. If you gradually work your way up to using it every night, you can keep irritation to a minimum.By the way, what kind of soap are you using? If you're not using one already, you might look into a gentle cleanser like Cetaphil or something similar, because some soaps can irritate skin and make matters worse...

Comment #4

It might just be your body adjusting to not being on Murad Resurgence anymore?..

Comment #5

Within a week of stopping, I had I think like three or four big zits pop up, but after that they went away again (although I seem to get about one or two every time I have a final now). It might not be a big deal...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.